PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2004 | 24 | 1 | 31-40
Tytuł artykułu

On Neumann boundary value problems for elliptic equations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We provide two existence results for the nonlinear Neumann problem
⎧-div(a(x)∇u(x)) = f(x,u) in Ω

⎩∂u/∂n = 0 on ∂Ω,
where Ω is a smooth bounded domain in $ℝ^N$, a is a weight function and f a nonlinear perturbation. Our approach is variational in character.
Twórcy
  • Department of Sciences, Technical University of Crete, Chania, Crete 73100, Greece
Bibliografia
  • [1] D. Arcoya and L. Orsina, Landesman-Laser conditions and quasilinear elliptic equations, Nonlin. Anal. TMA 28 (1997), 1623-1632.
  • [2] J. Bouchala and P. Drabek, Strong resonance for some quasilinear elliptic equations, J. Math. Anal. Appl. 245 (2000), 7-19.
  • [3] P. Caldiroli and R. Musina, On a variational degenerate elliptic problem, NoDEA 7 (2000), 187-199.
  • [4] F. Cîrstea, D. Motreanu and V. Radulescu, Weak solutions of quasilinear problems with nonlinear boundary condition, Nonlin. Anal. 43 (2001), 623-636.
  • [5] P. Drabek, A. Kufner and F. Nicolosi, Quasilinear Elliptic Equations with Degenerations and Singulaties, W. De Gruyter 1997.
  • [6] W. Li and H. Zhen, The applications of sums of ranges of accretive operators to nonlinear equations involving the p-Laplacian operator, Nonlin. Anal. TMA 24 (2) (1995), 185-193.
  • [7] P.H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, Amer. Math. Soc. Prividence, 1976.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmdico_1050
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.